Applicability of edge replacements in a class of combinatorial
Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_2_a0,
author = {A. F. Gorshkov and Yu. M. Solomentsev},
title = {Applicability of edge replacements in a class of combinatorial},
journal = {Doklady Akademii Nauk},
pages = {151--153},
year = {1994},
volume = {337},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a0/}
}
A. F. Gorshkov; Yu. M. Solomentsev. Applicability of edge replacements in a class of combinatorial. Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 151-153. http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a0/